Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Martingale theory and pointwise convergence of certain orthogonal series


Author: Richard F. Gundy
Journal: Trans. Amer. Math. Soc. 124 (1966), 228-248
MSC: Primary 60.40
DOI: https://doi.org/10.1090/S0002-9947-1966-0204967-0
MathSciNet review: 0204967
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. L. Burkholder, Maximal inequalities as necessary conditions for almost everywhere convergence, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 3 (1964), 75-88. MR 0189110 (32:6537)
  • [2] Y. S. Chow, Convergence theorems of martingales, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 1 (1962), 340-346. MR 0150820 (27:807)
  • [3] J. L. Doob. Notes on martingale theory, Proc. Fourth Berkeley Sympos. Math. Statist. Prob., Univ. of California Press, Los Angeles, Calif., 1961, pp. 95-106. MR 0133182 (24:A3016)
  • [4] -, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [5] N. J. Fine, On the Walsh functions, Trans. Amer. Math. Soc. 65 (1949), 372-414. MR 0032833 (11:352b)
  • [6] R. F. Gundy, Complete systems in $ {L^2}$ and a theorem of Rényi, Michigan Math. J. 12 (1965), 161-167. MR 0182035 (31:6259)
  • [7] N. N. Luzin, Integral i Trigonometricheskii Ryad, GITTL, Moscow, 1951. MR 0048364 (14:2g)
  • [8] J. Marcinkiewicz, Quelques théorèmes sur les séries orthogonales, Ann. Soc. Polon. Math. 16 (1937), 241-264.
  • [9] D. E. Menchov, Sur la representation des fonctions mesurables par des séries trigonometriques, Mat. Sb. 9 (1941), 667-692. MR 0005133 (3:106a)
  • [10] W. Orlicz, Über die Divergenz von Allgemeinen Orthogonalreihen, Studia Math. 4 (1933), 27-32.
  • [11] R. E. A. C. Paley, A remarkable series of orthogonal functions. I, Proc. London Math. Soc. 34 (1932), 241-264.
  • [12] A. A. Talalyan and F. G. Arutyunyan, On the convergence of Haar series to $ + \infty $, Mat. Sb. 66 (108) (1965), 240-247. (Russian)
  • [13] A. A. Talalyan, The representation of measurable functions by series, Uspehi Mat. Nauk. 15 (1960), 77-142, = Russian Math. Surveys 15 (1960), 75-136. MR 0125401 (23:A2704)
  • [14] P. L. Ul'yanov, Divergent Fourier series, Uspehi Math. Nauk. 16 (1961), 61-142 = Russian Math. Surveys 16 (1961), 1-75. MR 0125398 (23:A2701)
  • [15] -, On series with respect to the Haar system, Mat. Sb. 63 (105) (1964), 356-394. (Russian)
  • [16] S. Yano, On a lemma of Marcinkiewicz and its applications to Fourier series, Tôhoku Math. J. 11 (1959), 191-215. MR 0124689 (23:A2000)
  • [17] A. Zygmund, Trigonometric series, Vol. 1, 2nd ed., Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0204967-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society